# SDR AALA20140722006

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 71,246 hours, 37,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 9937490502
- Condition: Cracked
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 4 RT SLAT TRACK FITTING.  INSTALLED RIB DOUBLER & SPACER IAW EA MD80-57-035828.
